# SDR IPXA09855451

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 752-F1-72 REPAIR DOUBLER DOES NOT CORRELATE TO SRM REPAIR STA 115.5 TO 126.5.  ACCOMPLISHED REPAIR IAW DC8 SRM 53-21-1 FIG 7 SHT 13 AND TR 53-203.
